Keyword : width-3 joint sparse form


Improving Width-3 Joint Sparse Form to Attain Asymptotically Optimal Complexity on Average Case
Hiroshi IMAI Vorapong SUPPAKITPAISARN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/06/01
Vol. E98-A  No. 6 ; pp. 1216-1222
Type of Manuscript:  Special Section LETTER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
analysis of algorithmsnumber representationelliptic curve cryptographymulti-scalar multiplicationwidth-3 joint sparse form
 Summary | Full Text:PDF